- From: "Ellen K." <firstinitiallastname@xxxxxxxxxxxxxx>
- Date: Mon, 6 Dec 2010 23:07:59 -0800
"Kurt" <kurtwheeling1965@xxxxxxxxxxx> wrote in message news:c54f0626-5471-4e9f-a367-53d4597397e9@xxxxxxxxxxxxxxxxxxxxxxxxxxxxxxx
On Dec 4, 7:56 pm, "Ellen K." <firstinitiallastn...@xxxxxxxxxxxxxx>
I take 5 mg daily for high blood pressure. The reason the dose is so small
is that I told the doctor who prescribed it for me that I would only agree
to take it if she prescribed the smalled possible dose.
I have not experienced any side effects and my BP is now usually around
5mgs is usually not enough to "lower" bp but it is the prescription by
doctors as a protection for kidney damage for diabetics. The fact that
the side effect offered protection for diabetic kidneys is one of
those good things that happened quite by accident.
I had been running in the 140's to 160's systolic but was in denial, then at one point I got very stressed out working too many hours and on testing got a reading of 256 over 180, went straight to the ER. They got it down but said for an ongoing prescription I had to see my PCP. At the time I didn't have a PCP, so I selected one and this is what she prescribed. I also made up my mind never to try working those kinds of hours again.
In general I am skeptical about standard recommended doses of medications, partly because every prescription drug I've ever taken for any length of time I developed either an allergy to or side effects from. Lisinopril has been the happy exception to that pattern. I'm not convinced the simvastatin has nothing to do with my nerve symptoms but I'm waiting until after the next labs to broach the idea of discontinuing it.
- Prev by Date: Re: Lisinopril?
- Next by Date: Re: Lisinopril?
- Previous by thread: Re: Lisinopril?
- Next by thread: Re: Lisinopril?